Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1834, Issue 12

Issues

Aequatio modularis pro transformatione functionum ellipticarum septimi ordinis.

C. Guetzlaff
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1834.12.173

About the article

Published Online: 2009-12-14

Published in Print: 1834-07-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1834, Issue 12, Pages 173–177, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1834.12.173.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Bruce C. Berndt and Roberta R. Zhou
Annals of Combinatorics, 2015, Volume 19, Number 3, Page 397
[2]
Ernest X. W. Xia and Olivia X. M. Yao
The Ramanujan Journal, 2013, Volume 31, Number 3, Page 373
[3]
Zhi-Guo Liu
Integral Transforms and Special Functions, 2012, Volume 23, Number 6, Page 389
[4]
Sun Kim
Journal of Combinatorial Theory, Series A, 2009, Volume 116, Number 3, Page 699
[5]
Zhi-Guo Liu
Pacific Journal of Mathematics, 2010, Volume 246, Number 2, Page 345

Comments (0)

Please log in or register to comment.
Log in